Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Another question about increasing- Lynn

Posted by Bill LL on February 11, 2004, at 14:32:38

In reply to Re: Another question about increasing Bill LL, posted by LynneDa on February 10, 2004, at 16:22:28

Lynn- I had been on lex for over a year when I started Wellbutrin 2 months a go. The jitteriness was the only side effect that I had (I shouldn't say "only" because it feels pretty bad). But when I cut down to one pill, I was fine. It didn't interfere with my sleep.

On the plus side, it reduced my depression and allowed me to lower the lex from 30 mg to 20 mg. It also helps me to concentrate.

> Lynn - did you have any other side effects when starting Wellbutrin or did you start it together with the Lex? I'm worried about having s/e's again if I go that route. Thanks!
> ~ Lynne
> >>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>
>
>
> Based on my experience, I think that at first it will make you more energetic. But then after a while, it could make you tired again.
> >
> > Wellbutrin helps me with that problem. I can only take one 100 mg pill per day or else I get too jittery.
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Bill LL thread:109458
URL: http://www.dr-bob.org/babble/20040210/msgs/312114.html